MathSciNet Relay Station
MathSciNet bibliographic data
MR1216256 (94i:11012) 11B37 (11B39)
Brent, Richard P. On the periods of generalized Fibonacci recurrences. Math. Comp. 63 (1994), no. 207, 389–401.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement